Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Hi currently I am having back pains leg pains and

Hi currently I am having back pains leg pains and my abdominal also has been hurting. I am in Spain I visited multiple of doctors including the gynecologist and they just told me maybe since my back hurts that's the reason why my legs and stomach hurts and I also had a sonogram type of test and the doctor didn't pick up anything. They gave me a drug called nolotil which is band in the U.S which scares me as well can you please help me figure out what is wrong with me
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

In the absence of any history of wear & tear or injury, muscle cramps & leg pain can be due to:

1. Deficiency of certain nutrients like Iron, Vitamin B 12, Vitamin D, Calcium, etc. which interferes with blood formation & nerve conduction.
2. Decrease in blood sugar levels (Hypoglycemia)
3. Hormonal imbalance like Hypothyroidism.
4. Lack of adequate hydration, proper nutrition & good sleep.
5. Even emotional factors like stress/tension can lead to such symptoms.

Investigations like complete blood count, estimation of hemoglobin concentration & blood sugar levels will be helpful in clinching the diagnosis.

Wishing you Good Health.
Thanks and take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor